Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had surgical abortion-gestation. Feeling cramps and back pain. Taking antibiotics. What to do?

Hello. I had a surgical abortion-gestation was 12 weeks, two days ago 5/4. I felt very little pain the day after the procedure yet today, I feel cramping and back pain . My bleeding is very minimal and I am taking antibiotics ( Doxycycline ) as prescribed. I was just concerned that it may be unusual to begin having pain two days later? Thank you in advance for a response.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The pains in the lower abdomen you are having are the after pains- the uterine cramps that are normally seen after the baby is expelled. These are often severe and need anti spasmodic medicines and muscle relaxants for relief.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor